Duke Mathematical Journal

On a conjecture of Barry Simon on trace ideals

Fernando Cobos and Thomas Kühn

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J. Volume 59, Number 1 (1989), 295-299.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20]


Cobos, Fernando; Kühn, Thomas. On a conjecture of Barry Simon on trace ideals. Duke Math. J. 59 (1989), no. 1, 295--299. doi:10.1215/S0012-7094-89-05911-5. https://projecteuclid.org/euclid.dmj/1077307842

Export citation


  • [1] P. G. Dodds and D. H. Fremlin, Compact operators in Banach lattices, Israel J. Math. 34 (1979), no. 4, 287–320.
  • [2] H. König, Eigenvalue Distribution of Compact Operators, Operator Theory: Advances and Applications, vol. 16, Birkhäuser, Basel, 1986.
  • [3] L. D. Pitt, A compactness condition for linear operators of function spaces, J. Operator Theory 1 (1979), no. 1, 49–54.
  • [4] H. H. Schaefer, Banach Lattices and Positive Operators, Springer-Verlag, Berlin, 1974.
  • [5] B. Simon, Trace Ideals and Their Applications, London Mathematical Society Lecture Note Series, vol. 35, Cambridge University Press, Cambridge, 1979.